MAUDE Adverse Event Report: DEXCOM, INC. DEXCOM G5 MOBILE CONTINUOUS GLUCOSE MONITORING SYSTEM

DEXCOM, INC. DEXCOM G5 MOBILE CONTINUOUS GLUCOSE MONITORING SYSTEM
Model Number 9438-06
Medical Device Problem Code No Device Output (1435)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that transmitter failed error occurred.Data was evaluated and the allegation was not confirmed.The probable cause could not be determined.No injury or medical intervention was reported.
 
Additional Manufacturer Narrative
(b)(4).B5: describe event or problem - additional information d4 lot no -additional information h2 type of follow up: additional information.
 
Event or Problem Description
Subsequent to the initial mdr, additional information is available.
 
Event or Problem Description
It was reported that transmitter failed error occurred.The product was evaluated.An external visual inspection was performed and passed.Voltage test was performed and failed.A review of the share logs was performed and transmitter failed error was not found within the investigation window.The allegation was not confirmed.The probable cause could not be determined.No injury or medical intervention was reported.
 
Additional Manufacturer Narrative
(b)(4).

Brand Name
DEXCOM G5 MOBILE CONTINUOUS GLUCOSE MONITORING SYSTEM
Common Device Name
CONTINUOUS GLUCOSE MONITOR
Manufacturer (Section D)
DEXCOM, INC.
6340 sequence dr.
san diego CA 92121
Manufacturer Contact
ashley spoto
6340 sequence dr.
san diego, CA 92121
8582000200
MDR Report Key15756045
Report Number3004753838-2022-208366
Device Sequence Number17374328
Product Code PQF
UDI-Device Identifier00386270000224
UDI-Public00386270000224
Combination Product (Y/N)Y
Initial Reporter CountryBE
PMA/510(K) Number
P120005
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/07/2022
Device Model Number9438-06
Device Catalogue NumberSTT-GF-004
Device Lot Number5310079
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/14/2022
Supplement Date Received by Manufacturer03/23/2023
04/03/2023
Initial Report FDA Received Date11/08/2022
Supplement Report FDA Received Date03/27/2023
04/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/28/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age37 YR
Patient SexFemale